Mathematical Notes

, Volume 57, Issue 2, pp 217–219 | Cite as

On cell-like mappings and the dimensional full-valuedness of compacta

  • Yu. V. Lubenets
Brief Communications
  • 26 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Dranishnikov, “On the dimension of the product of ANR-compacta,” Dokl. Akad. Nauk SSSR,300, No. 5, 1045–1049 (1988).MATHGoogle Scholar
  2. 2.
    V. L. Sukhikh, “A dimension-valid cell-like resolution for ANR compacta,” Vestnik Moskov. Univ., Ser. I Mat. Mekh., No. 2, 104–106 (1993).MATHMathSciNetGoogle Scholar
  3. 3.
    Y. Kodama, “On Δ-spaces and fundamental dimension in the sense of Borsuk,” Fund. Math.,89, No. 1, 13–22 (1975).MATHMathSciNetGoogle Scholar
  4. 4.
    J. J. Walsh, “Dimension, cohomological dimension, and cell-like mappings,” Lecture Notes in Math., No. 870, 105–118 (1981).Google Scholar
  5. 5.
    Yu. V. Lubenets, “On a property of the fundamental dimension of UVn-mappings,” Uspekhi Mat. Nauk,47, No. 4, 197–198 (1992).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Yu. V. Lubenets
    • 1
  1. 1.Lipetsk

Personalised recommendations